The Lips Feel Stiff And Thickened After Being Exposed To The Tooth Filling Medicine?
I want to ask, yesterday I had my teeth filled and the medicine got the fillings on my lips. My lips felt stiff and thickened. Is the patch medicine safe when it comes into contact with the lips? Because it’s hot. R n r nThank you
Thank you for asking HealthReplies.com.
The dental filling process is generally carried out with a special substance called a composite. These composites are actually composed of hypoallergenic and non-irritating substances, so they rarely trigger allergies or irritations. However, in some sensitive people, lip contact with this composite may trigger symptoms of allergy or irritation, namely in the form of a sensation of itching, numbness, burning, heat, pain, even blisters, peeling, swelling, and so on. In the medical realm, this condition is known as contact dermatitis.
In addition, if the cavity in the tooth that is filled is deep, then before filling it, the doctor will generally give you a local anesthetic first. The aim is to reduce pain that could hinder the smoothness of the filling process. If this anesthetic is applied to the lips, then of course your lips can feel stiff or thickened due to the effects of this anesthetic. However, this stiff and thick sensation is generally only temporary and should improve in less than 24 hours after patching.
It needs to be clarified first, how many times have you experienced this complaint? Has it been more than 24 hours after patching? If so, you should go back to check your condition with the dentist where you filled your teeth. If it is true that complaints occur related to allergies or irritation, the doctor can prescribe several types of drugs or also suggest that you see a general practitioner or a skin specialist. and sex in order to get further treatment.
In the meantime, you should not touch or bite the uncomfortable lip too often. Also avoid contact between your lips with foods that are too spicy, toothpaste, mouthwash, or other chemicals that have the potential to trigger irritation.
Hope this helps ..
dr. Nadia Nurotul Fuadah